Translator Disclaimer
2014 On the co-ordinated $g-$convex dominated functions
M. Emin Özdemir, Alper Ekinci, Ahmet Ocak Akdemir
Author Affiliations +
Tbilisi Math. J. 7(2): 85-94 (2014). DOI: 10.2478/tmj-2014-0020

Abstract

In this study, we define $g-$convex dominated functions on the co-ordinates and prove some Hadamard-type, Fejer-type inequalities for this new class of functions. We also give some results related to the functional $H$.

Citation

Download Citation

M. Emin Özdemir. Alper Ekinci. Ahmet Ocak Akdemir. "On the co-ordinated $g-$convex dominated functions." Tbilisi Math. J. 7 (2) 85 - 94, 2014. https://doi.org/10.2478/tmj-2014-0020

Information

Received: 1 October 2014; Accepted: 17 November 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1305.26051
MathSciNet: MR3313059
Digital Object Identifier: 10.2478/tmj-2014-0020

Subjects:
Primary: 26D15

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.7 • No. 2 • 2014
Back to Top